# SDR SWAA2024081315424

- Difficulty date: July 22, 2024
- Submitted: August 13, 2024
- Operation: Air carrier
- Aircraft: N8699A
- Make and model: Boeing 737-8H4
- Aircraft serial: 36923
- Aircraft time: 26,610 hours, 13,112 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Delaminated
- Location: Zone 200
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER CABIN FLOOR PANEL 242KF HAS UPPER SURFACE HEAT DAMAGE AND DELAMINATION.<[01] REMOVED AND REPLACED FLOOR PANEL 242KF PER AMM 53-21-00-400-801;[02] VERIFIED CORRECTIVE ACTION 1
